# SDR P5CA2017051600135

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 10,369 hours, 2,843 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Utility Busses
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT 1500 FT,  BOTH UTILITY BUSSES OFF.   AFTER LANDING, STARTED APU AND PERFORMED NON-NORMAL PROCEDURE.  BOTH UTILITY BUSSES RESET.   BPCU SHOWED NO FAULTS, CHECKED IDG, BOTH OIL QTY CHECKED OK IAW AMM 24-22-00.
